Acute Kidney Injury Associated with the Concomitant Use of Vancomycin and Piperacillin-Tazobactam.
Аннотация
In recent years, the increased use of vancomycin (VAN) in combination with piperacillin-tazobactam (TZP) has raised significant concerns in clinical practice regarding the heightened risk of acute kidney injury (AKI). This topic has become a focal point in clinical therapeutics due to the widespread application of VAN alongside TZP. The specific mechanisms underlying vancomycin and piperacillin-tazobactam (VPT) associated AKI remain unclear. In this review, we discuss several controversial or underexplored aspects of current research. While the majority of literature links VPT to an elevated risk of AKI, numerous studies present conflicting outcomes. Mechanisms proposed for the increased risk of AKI associated with VPT, based on clinical observations and animal studies, include additive toxic effects, increased VAN exposure due to concomitant use with TZP, exacerbated VAN-induced oxidative stress injury in proximal renal tubule by TZP, pseudo-nephrotoxicity mediated by VPT-induced impaired creatinine secretion, or a combination of the aforementioned mechanisms. Additionally, this review outlines potential strategies that might effectively mitigate the risk of VPT-induced AKI, offering insights and future implications in the realm of pharmacovigilance.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.